File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Improved results on H∞ model reduction for Markovian jump systems with partly known transition probabilities

TitleImproved results on H∞ model reduction for Markovian jump systems with partly known transition probabilities
Authors
Issue Date2014
Citation
Systems and Control Letters, 2014, v. 70, p. 109-117 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217117

 

DC FieldValueLanguage
dc.contributor.authorLi, X-
dc.contributor.authorLam, J-
dc.contributor.authorGao, H-
dc.contributor.authorLI, P-
dc.date.accessioned2015-09-18T05:48:36Z-
dc.date.available2015-09-18T05:48:36Z-
dc.date.issued2014-
dc.identifier.citationSystems and Control Letters, 2014, v. 70, p. 109-117-
dc.identifier.urihttp://hdl.handle.net/10722/217117-
dc.languageeng-
dc.relation.ispartofSystems and Control Letters-
dc.titleImproved results on H∞ model reduction for Markovian jump systems with partly known transition probabilities-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1016/j.sysconle.2014.05.012-
dc.identifier.hkuros254369-
dc.identifier.volume70-
dc.identifier.spage109-
dc.identifier.epage117-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats